# SDR DALA2022052703715

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 91,955 hours, 41,608 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 A.A. - A.D. DEBONDED (1.200IN X 1.000IN) ON ISS 248.6, UPPER SURFACE, LE SLAT 5 TRAILING EDGE WEDGE, LH WING. CORRECTIVE ACTION: UPPER SURFACE, LE SLAT 5 TRAILING EDGE WEDGE, LH WING DEBOND ( 1.200IN X 1.000IN) ON ISS 248.6, UPPER SURFACE, LE SLAT 5 TRAILING EDGE WEDGE, LH WING WAS REPAIRED PER B 757-200 SRM. (2250111)
